# SDR DL72L001402

- Difficulty date: July 24, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- Aircraft time: 73,213 hours, 49,542 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTIONS OF THE AFT ENTRY DOOR FRAMES ON THE FS 1183 BULKHEAD, AN ELONGATED FASTENER HOLE WAS FOUND IN THE RBL 17.8 FRAME CAP COMMON TO AN INTERCOSTAL AT WL 263.  THE HOLE WAS REAMED TO A CLEAN AND ROUND CONDITION AND AN OVERSIZE FASTENER INSTALLED PER ER/A 377967-14AD.
